MathSciNet Relay Station
MathSciNet bibliographic data
MR147776 (26 #5290) 35.99 (53.75)
Aleksandrov, A. D. Certain estimates for the Dirichlet problem. Dokl. Akad. Nauk SSSR 134 1001--1004 (Russian); translated as Soviet Math. Dokl. 1 1961 1151–1154.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement